# SDR UALA2012050802655

- Difficulty date: May 6, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 70,647 hours, 26,425 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRAILING EDGE INBOARD FLAP WAS REMOVED FOR ELONGATED HOLE UNDER INBOARD BRACKET ON AFT FAIRING FOR OUTBOARD TRACK.  REPAIRED IAW AVO1291.
